# SDR SWAA084984

- Difficulty date: September 10, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 72,240 hours, 41,421 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354418
- Part serial: 0349
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND L2 DOOR EMERGENCY EVAC SLIDE PRESSURE GAUGE INDICATED OUT OF LIMITS.  REMOVED AND REPLACED EVAC SLIDE PER MM.
